American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 195 found      Go to page: 1 2 3 4 5 6 7

[120] Karin Erdmann and Otto Kerner. On the stable module category of a self-injective algebra. Trans. Amer. Math. Soc. 352 (2000) 2389-2405. MR 1487612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] R. M. Bryant and Ralph Stöhr. On the module structure of free Lie algebras. Trans. Amer. Math. Soc. 352 (2000) 901-934. MR 1621725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Pham Anh Minh and Ton That Tri. The first occurrence for the irreducible modules of general linear groups in the polynomial algebra. Proc. Amer. Math. Soc. 128 (2000) 401-405. MR 1676308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] S. J. Witherspoon. A module-theoretic approach to Clifford theory for blocks. Proc. Amer. Math. Soc. 128 (2000) 661-670. MR 1646212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] D. J. Benson and Wayne W. Wheeler. Direct sum decompositions of infinitely generated modules. Trans. Amer. Math. Soc. 351 (1999) 3843-3855. MR 1608277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Rudolf Scharlau and Pham Huu Tiep. Symplectic group lattices. Trans. Amer. Math. Soc. 351 (1999) 2101-2139. MR 1653379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Jie Du and Hebing Rui. Based algebras and standard bases for quasi-hereditary algebras. Trans. Amer. Math. Soc. 350 (1998) 3207-3235. MR 1603902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Meinolf Geck. Kazhdan-Lusztig cells and decomposition numbers. Represent. Theory 2 (1998) 264-277. MR 1628035.
Abstract, references, and article information   
View Article: PDF

[128] Paul Fong and Morton E. Harris. On perfect isometries and isotypies in alternating groups. Trans. Amer. Math. Soc. 349 (1997) 3469-3516. MR 1390981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Support varieties for infinitesimal group schemes . J. Amer. Math. Soc. 10 (1997) 729-759. MR 1443547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel. Infinitesimal 1-parameter subgroups and cohomology . J. Amer. Math. Soc. 10 (1997) 693-728. MR 1443546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Gabriel Navarro and Wolfgang Willems. When is a $p$-block a $q$-block?. Proc. Amer. Math. Soc. 125 (1997) 1589-1591. MR 1423327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Ben Ford. Irreducible representations of the alternating group in odd characteristic. Proc. Amer. Math. Soc. 125 (1997) 375-380. MR 1353385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Shigeo Koshitani. Cartan invariants of group algebras of finite groups . Proc. Amer. Math. Soc. 124 (1996) 2319-2323. MR 1328356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Andrew Granville and Ken Ono. Defect zero blocks for finite simple groups . Trans. Amer. Math. Soc. 348 (1996) 331-347. MR 1321575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Jian Bei An and Marston Conder. On the numbers of $2$-weights, unipotent conjugacy classes, and irreducible Brauer $2$-characters of finite classical groups . Proc. Amer. Math. Soc. 123 (1995) 2297-2304. MR 1273475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Jacques Thévenaz and Peter Webb. The structure of Mackey functors . Trans. Amer. Math. Soc. 347 (1995) 1865-1961. MR 1261590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Stephen M. Gagola. A note on $G$-invariant forms . Proc. Amer. Math. Soc. 123 (1995) 3301-3304. MR 1291768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] W. Lempken and R. Staszewski. The structure of the projective indecomposable modules of $\hat 3 M\sb {22}$ in characteristic $2$ . Math. Comp. 62 (1994) 841-850. MR 1216260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Akihide Hanaki. A characterization of $M\sb p$-groups . Proc. Amer. Math. Soc. 121 (1994) 357-359. MR 1179587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Aner Shalev. Graded permutation modules and a theorem of Quillen . Proc. Amer. Math. Soc. 120 (1994) 333-337. MR 1131041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Grant Walker. Modular Schur functions . Trans. Amer. Math. Soc. 346 (1994) 569-604. MR 1273543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Jian Bei An. Weights for classical groups . Trans. Amer. Math. Soc. 342 (1994) 1-42. MR 1136543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Gerhard Hiss. The $3$-modular characters of the Rudvalis sporadic simple group and its covering group . Math. Comp. 62 (1994) 851-863. MR 1212267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Meinolf Geck. The decomposition numbers of the Hecke algebra of type $E\sp \ast\sb 6$ . Math. Comp. 61 (1993) 889-899. MR 1195429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Gerhard J. A. Schneider. The structure of the projective indecomposable modules of the Suzuki group ${\rm Sz}(8)$ in characteristic $2$ . Math. Comp. 60 (1993) 779--786, S29--S32. MR 1181331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Jian Bei An. $2$-weights for unitary groups . Trans. Amer. Math. Soc. 339 (1993) 251-278. MR 1108609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Jon F. Carlson and Dieter Happel. Contravariantly finite subcategories and irreducible maps . Proc. Amer. Math. Soc. 117 (1993) 61-65. MR 1107270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Yakov Berkovich, David Chillag and Marcel Herzog. Finite groups in which the degrees of the nonlinear irreducible characters are distinct . Proc. Amer. Math. Soc. 115 (1992) 955-959. MR 1088438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 195 found      Go to page: 1 2 3 4 5 6 7